# SDR ASAA2013121196831

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 6,174 hours, 1,831 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP ON CONTROLL CAB ON DURING RECALL, CANCELS ON RESET.  ACFT GROUNDED. CONFIRMED CONTROL CABIN ZONE TEMP ANNUNCIATES, ILLUMINATES W/ MASTER RECALL. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00, FOUND NR 2 CONTROLLER W/ BIT & PREVIOUS FLIGHT, FLIGHT DECK TRIM VALVE FAULT LIGHT ON. CONTINUED W/ VERIFY TEST - FAULT LIGHT EXTINGUISHED AND NO FAULTS NOTED ON SUBSEQUENT TEST. CONTROLLER CABIN ZONE TEMP ANNUNC NOW REMAINS EXTINGUISHED ON MASTER RECALL. ETOPS SIGNIF GROUND VERIFICATION SUCCESSFUL.  NO HISTORY OF THIS DISCREPANCY LAST 30 DAYS.
